Cobos, Fernando and Schonbek, Tomas (1998) On a Theorem by Lions and Peetre about Interpolation between a Banach Space and its Dual. Houston Journal of Mathematics, 24 (2). pp. 325-344. ISSN 0362-1588
Restricted to Repository staff only until 2020.
Official URL: http://math.uh.edu/~hjm/pdf24(2)/07COBOS.pdf
We show that if the duality between a Banach space A and its anti-dual A* is given by the inner product of a Hilbert space H, then (A, A*)1/2,2 = H = (A,A*)[l,2~, provided A satisfies certain mild conditions. We do not assume A is reflexive. Applications are given to normed ideals of operators.
|Uncontrolled Keywords:||Banach space; Hilbert space|
|Subjects:||Sciences > Mathematics > Numerical analysis|
|Deposited On:||22 May 2012 11:43|
|Last Modified:||23 Oct 2013 18:28|
Repository Staff Only: item control page